# SDR UPS00233453

- Difficulty date: July 12, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, LIGHT SURFACE CORROSION ON SKIN BS 1140 BETWEEN S3R & 4R.  REPAIRED AREA IAW SRM 53-30-3 & UPS EO B727-5330-0509 APPEX 8.3 WEIGHT OF REPAIR 5.2 LBS.  NOTE THIS IS A CAT B REPAIR AND REPAIR CRITICAL ROW ZERO TIMED.
